Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

SGPT and SGOT reduced, cholesterol increased, betacap, roseday 5mg, PCOD patient

sgpt and sgot levels were sgpt 90 & sgot 48. the level of cholesterol was234. SGPT & SGOT reduced now to62 &40but cholesterol increasedto 290.Tablet UDIZIA and Tablet BETACAP was taken.Doctor suggested to take tablet ROSEDAY 5mg. two and half years ago SGPT &SGOT were high after delivery .Then reduced.But now again increased. Iam also a PCOD patient.Iused to have Tablet TRAPIC MP when bleeding doesnot stop.All these are taken according to doctors advice.Is there any relation between PCOD,SGPT &SGOT, CHOLESTEROL?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, PCOD has relation to the cholesterol as it causes weight gain due to insulin resistance.The cholesterol inturn has effect on liver causing the liver enzymes to rise.

The conditions and the blood reports you presented above are interrelated .The medications you are taking are specific and do continue on then as they are very effective and helpful.

Wish you good health.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor